# SDR AALA202201109177

- Difficulty date: January 6, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N974AN
- Make and model: Boeing 737*
- Aircraft serial: 30098
- Aircraft time: 58,394 hours, 24,302 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Lever
- Part number: 652189812
- Condition: Fault Message
- Location: Zone 200 - Fuse
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: SECOND TAKE OFF ATTEMPT FAILED. PREVIOUS WRITE UP PROXIMITY SENSOR ELECTRONIC UNIT LIGHT ON DURING TAKE OFF ROLL , 60 KNOTS MAX ABORT. CHECKED AND REMOVED DEBRIS FROM SPEED BREAK CONTROL LEVER PER FIM 27-62- 00, LUBRICATED OPERATIONS CHECKS NORMAL, NO FURTHER FAULTS, OK FOR SERVICE.
